# SDR ASAA2018092536238

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 23,503 hours, 7,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE EMERGENCY EXIT LIGHT IS INOP. GROUNDED - YES. WHILE CHECKING FOR POWER AT THE SOCKET, FOUND THE POWER AND GRD WIRES TO BE LOOSE. TIGHTENED BOTH LEADS REF B737-900 WDM 33-51-14-3. OPS CK GOOD REF B737-900 AMM 33-51-04-960-801.
